News
STUART J. SIDNEY, SUNWOOK HWANG, SEQUENCE SPACES OF CONTINUOUS FUNCTIONS, The Rocky Mountain Journal of Mathematics, Vol. 31, No. 2 (SUMMER 2001), pp. 641-659 ...
Abstract. In this work, we discuss various kinds of ℐ₂-uniform convergence for double sequences of functions and introduce the concepts of ℐ₂ and ℐ 2 ∗ -uniform convergence, ℐ₂-uniformly Cauchy ...
The equation of a a quadratic function can be determined from a graph showing the turning point and another point on the graph. Brush up on your knowledge on how to recognise and determine the ...
Some results have been hidden because they may be inaccessible to you
Show inaccessible results